# SDR AALA202411151775

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 63,057 hours, 39,422 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 2R DOOR ARMING LEVER BOLT FELL OUT. MAINTENANCE REINSTALLED HARDWARE DOOR R2 SLIDE ARMING HANDLE,
